# SDR AALA202307244670

- Difficulty date: May 30, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 67,624 hours, 33,660 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: D5757028100300
- Condition: Worn
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING INBOARD TRAILING EDGE FLAP INBOARD END FITTING / BRACKET ASSEMBLY WORN AND HAS EXCESSIVE PLAY IN THE BEARING AT FLAP RIB 14. REPLACED FITTING / BRACKET ASSEMBLY ON THE RIGHT WING INBOARD FLAP PER SRM 51-42-11.
